MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Codes Decrease in Suction (1146); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system's auxiliary oxygen and suction device wasn't able to create the level of vacuum as expected.There was no patient involvement.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the device on-site.The hospital had encountered the vacuum suction as weak during equipment preparation.It was observed that the suction device chamber contained some dirt.The maximum negative pressure created by the suction unit output was approximately -40 kpa.The specified range for the vacuum with the regulator in max position during suction are between - 60 kpa and - 90 kpa.The reported suction module is still being used by the hospital.The purchase order has not been accepted by the customer.Therefore, it has not been possible to perform a physical investigation of the suction module.We have not been able to establish how/if the dirt was removed.Our conclusion is that the reported contamination most likely caused the inability to create sufficient amount of vacuum.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22632017
Report Number8010042-2025-0001174
Device Sequence Number7978355
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)180221
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown